MathSciNet Relay Station
MathSciNet bibliographic data
MR1365231 (96j:58143) 58F21 (34C05 58F14)
Cima, Anna; Gasull, Armengol; Mañosas, Francesc Cyclicity of a family of vector fields. J. Math. Anal. Appl. 196 (1995), no. 3, 921–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement